At least I can eat and poop free food so I am not a robot…
It could be the meds. I felt like a zombie on 20mg of abilify. I don’t feel that way on 15mg.
I had slightly more emotions while on Abilify but can’t take it anymore. Even on low dose Abilify I never fully got back emotions I had before schizophrenia. Risperdal is 100% zombie. I am on Risperdal.
I feel this way often myself.
Risperidone is worse than zombifying. When I was on it, for a while I couldn’t even understand how disabling it was for me, that’s how badly it shut down my mind. Even though it worked well on my positive symptoms, I wouldn’t recommend it to anyone. Fortunately I was seeing a psychiatrist who really listened to me and agreed to let me switch antipsychotics. Now I’m doing much better.
I think every psychiatrist should want to do more than just control positive symptoms, they should also try to enable their patients to be able to do more in their lives.
What did you switch to?
I tried most antipsychotics available in Canada and they all gave me intolerable side effects like bad akathisia, addictions and hypersexuality except Risperdal which is making me a zombie.
What antipsychotic are you on?
I’m on Latuda 120mg.
Weird, Latuda 80-120mg gave me bad akathisia and nausea. It didn’t improve my emotions.
Hey, being a Zombie can be cool. pouts
I seem to have some akathisia no matter what I’m on, I tend to pace back and forth if I’m not focusing on something. It doesn’t really bother me. I feel like I’m better adjusted socially on Latuda, and I can work part-time with no problem. I feel like if I had to I could probably work full-time, but I may not get the opportunity to try that until later.
My akathisia was bad, I couldn’t sleep and when I slept I woke up from it in the middle of the night. I was unconsciously moving my hands and feet fast continuously. I felt my mind was hijacked.
Hmm, that’s not good. As we know it’s different for everybody.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.